# SDR SWAA106426

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 60,446 hours, 57,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Delaminated
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE VISOR COVER DELAMINATED.  REMOVED AND REPLACED COVER ASSY PER MM.
